# SDR ABXA20250319061

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,478 hours, 18,884 cycles
- System (JASC): 2700 · Flight Control System
- Part: Elevator
- Condition: Unknown
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RIGHT ELEVATOR ONLY SHOWS ~ 80% TRAVEL UP AND DOWN.  A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C.  MTX DEFERRED IAW MEL AMM 27-38-00.  RETURNED A/C TO SERVICE.  AMENDED: MTX DEFERRED IAW MEL AMM 27-38-00,  AMENDED TO: MTX DEFERRED IAW MEL-ABX-27-08-1.
